# SDR AALA201707129003

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 49,241 hours, 28,794 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PERIODIC SERVICE CHECK,  FOUND THE L2 DOOR ASSIST BOTTLE LOW. SERVICED THE ASSIST BOTTLE IAW AMM.
